Translator Disclaimer
15 January 2017 The Cauchy–Szegő projection for domains in Cn with minimal smoothness
Loredana Lanzani, Elias M. Stein
Duke Math. J. 166(1): 125-176 (15 January 2017). DOI: 10.1215/00127094-3714757

Abstract

We prove the Lp(bD)-regularity of the Cauchy–Szegő projection (also known as the Szegő projection) for bounded domains DCn which are strongly pseudoconvex and whose boundary satisfies the minimal regularity condition of class C2.

Citation

Download Citation

Loredana Lanzani. Elias M. Stein. "The Cauchy–Szegő projection for domains in Cn with minimal smoothness." Duke Math. J. 166 (1) 125 - 176, 15 January 2017. https://doi.org/10.1215/00127094-3714757

Information

Received: 12 June 2015; Revised: 18 February 2016; Published: 15 January 2017
First available in Project Euclid: 12 November 2016

zbMATH: 1367.32005
MathSciNet: MR3592690
Digital Object Identifier: 10.1215/00127094-3714757

Subjects:
Primary: 30E20, 32A25, 32A50, 32A55
Secondary: 31A10, 31B10, 32A26, 42B20, 46E22, 47B34

Rights: Copyright © 2017 Duke University Press

JOURNAL ARTICLE
52 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.166 • No. 1 • 15 January 2017
Back to Top